Shuqin Zhang, MSc.

Sprechstunde: nach Vereinbarung via email

Tel.: ++43/ +3842 - 402 - 3808

Research interests

My research is devoted to fractals with special emphasis on their topology.
I am supported by the Doctoral Program Discrete Mathematics granted by the Austrian Science Fund.


(Copyright of all papers either by the author or by the publisher.)

1. Space-filling curves of self-similar sets (I): Iterated function systems with order structure
Nonlinearity, 2016, 29 (7), 2112-2132, together with Hui Rao.
2. Space-filling curves of self-similar sets (II): From nite skeleton to substitution rule
Preprint 2015, together with Xinrong Dai and Hui Rao.
3. Topology of a class of p2-crystallographic replication tiles
submitted, together with Benoît Loridant.


Master Thesis: Space filling curves of fractals, supervised by Prof. Hui Rao.

List of selected talks